Translator Disclaimer
November 2015 A Note on OI Torsion Abelian Groups
John A. Lewallen, Noel Sagullo
Missouri J. Math. Sci. 27(1): 33-36 (November 2015). DOI: 10.35834/mjms/1449161365

Abstract

Let $R$ be a commutative ring with unity and $M_R$ be a nonzero unital right $R$-module. We say that $M$ is an OI $R$-module if for each $x \in R$, $Mx = M$ implies $x$ is invertible in $R$. We give a characterization of OI torsion abelian groups in terms of their direct summands.

Citation

Download Citation

John A. Lewallen. Noel Sagullo. "A Note on OI Torsion Abelian Groups." Missouri J. Math. Sci. 27 (1) 33 - 36, November 2015. https://doi.org/10.35834/mjms/1449161365

Information

Published: November 2015
First available in Project Euclid: 3 December 2015

zbMATH: 1337.20061
MathSciNet: MR3431113
Digital Object Identifier: 10.35834/mjms/1449161365

Subjects:
Primary: 20K10
Secondary: 13C05, 13C12

Rights: Copyright © 2015 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.27 • No. 1 • November 2015
Back to Top